MAUDE Adverse Event Report: HAEMONETICS CORPORATION CELL SAVER ELITE AUTOTRANSFUSION SYSTEM; CS ELITE PROCESSING KIT, 225ML

HAEMONETICS CORPORATION CELL SAVER ELITE AUTOTRANSFUSION SYSTEM; CS ELITE PROCESSING KIT, 225ML
Model Number CSE-P-225
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On january 12, 2021 haemonetics manufacturing performed a visual inspection of the received bowl from the cell saver® elite set - 225ml and confirmed blood in the inner core with a crack in the inner core base.Although there was no serious injury or harm, past reporting (1219343-2020-00001-01) indicates this particular malfunction on a similar device has been associated with a reported death event.The investigation of 1219343-2020-00001-01 indicated the inner core of the bowl malfunctioned via a crack but did not cause or contribute to the reported incident according to the surgeon that performed the surgery.Haemonetics decided to conservatively report inner core cracks that are confirmed by manufacturing due the event of the past report.
 
Event or Problem Description
On (b)(6) 2020 haemonetics was notified of a returning error alarm which was observed during a procedure, utilizing the cell saver 5 autologous blood recovery system and cell saver® elite set - 225ml.There was no reported impact to patients' health.

Brand Name
CELL SAVER ELITE AUTOTRANSFUSION SYSTEM
Common Device Name
CS ELITE PROCESSING KIT, 225ML
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key11221940
Report Number1219343-2020-00162
Device Sequence Number3755727
Product Code CAC
UDI-Device Identifier10812747016544
UDI-Public(01)10812747016544(17)230804(10)0820013
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K120586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2023
Device Model NumberCSE-P-225
Device Lot Number0820013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2021
Initial Report FDA Received Date01/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1